Nonlinear Analysis: Modelling and Control
Vol. 20, No. 3
Mohamed Jleli, Bessem Samet
Existence of positive solutions to an arbitrary order fractional differential equation via a mixed monotone operator method
doi:10.15388/NA.2015.3.4
Published Online
March 20, 2015
Abstract
In this paper, using a mixed monotone operator method, we study the existence and uniqueness of positive solutions to a nonlinear arbitrary order fractional differential equation. An example is provided to illustrate the main result.
Keywords:
fractional differential equation, positive solution, cone, mixed monotone.